Couldn't find what you looking for?

TRY OUR SEARCH!

Hi , im wondering if anyone has the answer to this question... I have been having a huge issue. I got on the depo shot in late august or early sept. of 2009 and I have been constantly bleeding ever since. Sometimes its heavy sometimes is light but almost round the clock for months, I decided that the shot wasnt what I wanted to continue so I never went back to get my next one when the other wore off. I was good for about a week didnt bleed or anything then I started what I thought would be my normal period and it was dark brown and chunky, its been about 3 almost 4 weeks now and it hasnt stopped for more then a day. What could be the problem? and is this normal??

Loading...

Hi honey! Depo has been known to cause both cestation of a period and constant blood flow! So since you only had the 1 round, I am thinking that your hormones are imbalanced! You need to go back to your doctor and have a hormone blood test taken = to see what is deicient and what you have too much of! The brown chunky discharge is old uterine blood - BUT you have to watch that you don't feel lethargic or dizzy! Either way, this is something hormonal, s plese get a check up and let me know OK? Good luck honey!
Reply

Loading...